# SDR SWAA2023120618110

- Difficulty date: November 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY A COVER EMERGENCY EXIT AT FWD GALLEY AREA (1 EA) 2023-682199<[01] REPLACED LAVATORY A COVER EMERGENCY EXIT AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM-33-51-01-960-802 STEP 3.C (5)(D);[02] REPLACED LAVATORY A COVER EMERGENCY EXIT AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM-33-51-01-960-802 STEP 3.C (5)(D)
